How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 20188
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

Constant light spotting 6 days now, mid-cycle. Have been on

Customer Question

Constant light spotting for about 6 days now, mid-cycle.
Have been on the pill for about 4.5 years, still currently taking it regularly.
Recently became sexually active again. Unprotected sex once about 2 weeks ago (the day after my period ended, so I wasn't ovulating).
Had minor surgery on my wrist approx 5 weeks ago, that is causing a lot of hair fall (apparently stress is a factor for this, unsure if it's related at all to the spotting)
No infections or any other issues.
What could possibly be the cause?
Should I stop taking the pill?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

the menstrual cycle can be affected by many things, stress, surgery and medication are parts of it. So this can cause such an intermenstrual bleeding easily, it´s no reason to worry, just await the further progression.

Best regards,

Dr. N. Scheufele

Customer: replied 1 year ago.
But for this length of time? 6 days seems excessive. Have I been on the pill too long? Or could trying a different pill work better for me?
Expert:  Dr Norbert Scheufele replied 1 year ago.

Just await the next cycle, when bleeding then still occurs, a change to a different pill would be recommended.

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele

Customer: replied 1 year ago.
How long is it healthy to be on the pill for? I'm just concerned because the light spotting has never lasted this long before.
Expert:  Dr Norbert Scheufele replied 1 year ago.

Don´t worry, the pill can be used for many years without serious consequences. It would only be recommended to change to another type if bleeding problem goes on.

Expert:  Dr Norbert Scheufele replied 1 year ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele